# SDR CALA2023121103621

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 107,164 hours, 25,230 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: LJ76379
- Part serial: 0684001
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 107,164 hours, 25,230 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: D, S
- Precautionary procedure: K, O

## Discrepancy

PDA 1 UPON ARRIVAL, PILOT FOUND OIL ACCESS SERVICING DOOR RIPPED OFF FROM #1 ENGINE, SEE ORIGINAL LOG PAGE 6497592.  ALSO, COMPLETED AN ESFR (SDR # 1034535) REPORT CONSULTED TOMC AND ORD ENGINEERING. NO CDL RELIEF, HOWEVER, POSSIBLE RELIEF WITH TRM 7110-01125 REMOVED DOOR BRACKET WITH SCREWS ADD EMP:U413233 OIL SVC ACCESS DOOR HINGE THAT WAS REMOVED PART UPDATED PUT OLD HINGE PARTS BAG IN COCKPIT, CAPT SIDE COMPT TO RIDE WITH AIRCRAFT. IN REF TO OIL ACCESS DOOR MISSING ON LOG PAGE 6497592, FRESH DENT ON COWLING FROM PDA OIL SVC ACCESS DOOR FOUND, 8 IN ABOVE TOP EDGE OF COWLING CUTOUT. 3 DENTS FOUND IN #1 ENGINE INBD COWL TOP DENT 1 1/4"X 1 3/4" .020 DEEP BOTTOM LEFT 1 5/8" X 3/4" DIA .040 DEEP WITH A CRACK , BOTTOM RIGHT 1 1/4" X 1 3/4" .020 DEEP TWO LOWER, LOWER DENTS MEASURED APX 7" FROM DOOR OPENING WITH SPACING OF APX 9.5" AWAY FROM ONE ANOTHER TOP DENT IS APX 22" FROM TOP EDGE OF OPENING FOR DOOR. LOWER LEFT DENT WITH CRACK OUT OF LIMITS AND FALLS WITHIN THE 180 DEGREE FIRE ZONE LIMIT AND MUST BE REPAIRED BEFORE NEXT SERVICE REF SRM 54-20-01-1A-1 .
